MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 5 DR-T DF4

BIOTRONIK SE & CO. KG ITREVIA 5 DR-T DF4
Model Number 392422
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, in the morning, unexpected eri was detected via hm.The replacement operation is planned.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the icd was subjected to an electrical analysis, revealing that the device could not be interrogated.Therefore, the icd was opened, and the inner assembly was inspected.The visual inspection showed no anomalies.Subsequently the current consumption of the electronic module was verified by direct measurement and proved to be as expected.There was no indication of a malfunction of the electronic module.Therefore, the battery was disconnected from the electronic module and sent to the manufacturer for further analysis.During analysis of the battery lithium plating was identified, which led to an elevated internal self-depletion and, as a result, to the clinical observation.This icd is part of the population affected by the field safety notification regarding potential premature battery depletion due to lithium plating from march 2021.

Brand Name
ITREVIA 5 DR-T DF4
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12442364
Report Number1028232-2021-05022
Device Sequence Number20056716
Product Code MRM
UDI-Device Identifier04035479128906
UDI-Public04035479128906
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number392422
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown